# SDR MWEA050090

- Difficulty date: August 23, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 49,467 hours, 44,583 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Support Angle
- Part number: 49135932N
- Condition: Damaged
- Location: Nlg Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR AFT LEFT DOOR HINGE POINT SUPPORT BOLT HOLES ENLONGATED.  FABRICATED AND INSTALLED FRONT SUPPORT ANGLE.
